# SDR SWAA2025103129658

- Difficulty date: October 29, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36670
- Aircraft time: 29,436 hours, 14,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EMERGENCY SLIDE LIGHT INOPERATIVE.   RELAMPED AFT ENTRY DOOR EMERGENCY SLIDE LIGHT AND PERFORMED A GOOD OPERATIONAL TEST OF NEWLY INSTALLED LAMP IAW AMM 33-51-04-960-801.
